Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

A numerical solutions for two-dimensional transport equation

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Olga Martin

Editorial: Springer-Verlag GmbH - Versita,, Central European Journal of Mathematics, vol.2, Nr.2, p.191-198, 2004.

Rezumat:

In this paper is presented a variational method for approximating solutions of the Dirichlet problem for the neutron transport equation in the stationary case. Error estimates from numerical examples are used to evaluate an approximation of the solution with respect to the steps of two grids.

Cuvinte cheie: variational calculus, difference scheme, Euler-Lagrange equation